# SDR ASOA03644

- Difficulty date: December 12, 2003
- Submitted: January 14, 2004
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- System (JASC): 5260 · Entrance Stairs
- Part: Step
- Part number: 601R3198067
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A HANGAR INSPECTION IN MCN, THE LOWER STEP ON THE PASSENGER DOOR WAS FOUND CRACKED.  MAINTENANCE REMOVED AND REPLACED THE LOWER STEP ON THE PASSENGER DOOR.  OPS CHECK GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
